# SDR 65837

- Difficulty date: October 14, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N218YV
- Make and model: Beech 1900D
- Aircraft serial: UE218
- Aircraft time: 17,594 hours, 26,018 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Gas Generator
- Part number: PT6A67DGG
- Part serial: 114371
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, OIL PRESSURE LOW ANNUNCIATOR ILLUMINATED, OIL PRESSURE GAUGE INDICATED 50 AND SLOWLY DROPPING, CREW SECURED LT ENGINE AND DECLARED AND EMERGENCY AND LANDED.   REMOVED AND REPLACED LT GAS GENERATOR, POWER SECTION AND PROPELLER, RIGGED ENGINE, PERFORMED GROUND RUN NO LEAKS NOTED. P/N PT6A67DGG  S/N 114371.
